Knots, Feynman diagrams and matrix models

Grothaus M, Streit L, Volovich IV (1999)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2(3): 359-380.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Grothaus, M; Streit, LudwigUniBi ; Volovich, IV
Abstract / Bemerkung
A U(N)-invariant matrix model with d matrix variables is studied. It was shown that in the limit N --> infinity and d --> 0 the model describes the knot diagrams. We realize the free partition function of the matrix model as the generalized expectation of a Hida distribution Phi(N,d). This enables us to give a mathematically rigorous meaning to the partition function with interaction. For the generalized function Phi(N,d), we prove a Wick theorem and we derive explicit formulas for the propagators.
Erscheinungsjahr
1999
Zeitschriftentitel
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
Band
2
Ausgabe
3
Seite(n)
359-380
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1621100

Zitieren

Grothaus M, Streit L, Volovich IV. Knots, Feynman diagrams and matrix models. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 1999;2(3):359-380.
Grothaus, M., Streit, L., & Volovich, I. V. (1999). Knots, Feynman diagrams and matrix models. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2(3), 359-380. https://doi.org/10.1142/S0219025799000217
Grothaus, M., Streit, L., and Volovich, I. V. (1999). Knots, Feynman diagrams and matrix models. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2, 359-380.
Grothaus, M., Streit, L., & Volovich, I.V., 1999. Knots, Feynman diagrams and matrix models. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2(3), p 359-380.
M. Grothaus, L. Streit, and I.V. Volovich, “Knots, Feynman diagrams and matrix models”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol. 2, 1999, pp. 359-380.
Grothaus, M., Streit, L., Volovich, I.V.: Knots, Feynman diagrams and matrix models. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2, 359-380 (1999).
Grothaus, M, Streit, Ludwig, and Volovich, IV. “Knots, Feynman diagrams and matrix models”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2.3 (1999): 359-380.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar